Vol. 39, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 320: 1
Vol. 319: 1  2
Vol. 318: 1  2
Vol. 317: 1  2
Vol. 316: 1  2
Vol. 315: 1  2
Vol. 314: 1  2
Vol. 313: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Correction to: “Banach algebras which are ideals in a banach algebra”

Bruce Alan Barnes

Vol. 39 (1971), No. 3, 828
Abstract

Volume 38 (1971), 1-7

Mathematical Subject Classification 2000
Primary: 46H25
Secondary: 46J35
Milestones
Published: 1 December 1971
Authors
Bruce Alan Barnes